MathSciNet Relay Station
MathSciNet bibliographic data
MR257393 32.40 (53.00)
Kiernan, Peter Some results concerning hyperbolic manifolds. Proc. Amer. Math. Soc. 25 1970 588–592.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement